# SDR AALA202212286447

- Difficulty date: October 31, 2022
- Submitted: December 28, 2022
- Operation: Air carrier
- Aircraft: N713UW
- Make and model: Airbus A319-112
- Aircraft serial: 1040
- Aircraft time: 62,445 hours, 36,188 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: D5311104920400
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FLIGHT DECK WINDSHIELD FRAMING LEFT CENTER, CRACKED AT FRM 2,  Y0.  MAINTENANCE REPAIRED THE WINDSHIELD FRAME IAW EA 340202.
